# SDR 99ZZZX2963

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-200
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: RA46102
- Condition: Failed
- Location: Cabin
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ATTENDANT TRAINING, LIFE RAFT INFLATED ONLY HALF-WAY.
